Full Text: PDF
Received November 30, 2019; Accepted April 2, 2020, Published April 20, 2020
Abstract. In this paper, we study the existence of solutions for hybrid fractional differential equations involving the Hadamard fractional derivative with order . The main tools in our study are the techniques associated with the measure of noncompactness in the Banach algebras and a generalization of Darbo’s fixed point theorem. An example is provided to illustrate our main results.
How to Cite this Article:
Zidane Baitiche, Choukri Derbazi, On the solvability of a fractional hybrid differential equation of Hadamard type with Dirichlet boundary conditions in Banach algebras, Communications in Optimization Theory, Vol. 2020 (2020), Article ID 9, pp. 1-11.